4 NATURAL/ALTERNATIVE MEDICINES THAT ARE DANGEROUS FOR YOUR HEALTH

Subscribe To Receive ELCREMA's Newsletter Via Email:

Powered by FeedPress

Human life is fragile. As we put it through stress every day, it deteriorates and requires revitalization to keep going.

There are doctor-approved drugs to help human life stay healthy, but sometimes in a bid to get things done “more easily”, we cut corners, and instead end up using harmful and dangerous ones on ourselves.

Recent research has discovered that certain alternative and ‘natural’ drugs are dangerous for one’s health, and could lead to more complications than not. Here are some you must particularly avoid.

 

ACTIVATED CHARCOAL

In medicine, this type of remedy is used for treating overdoses because it binds harmful chemicals and prevents their absorption in the gut.

However in the alternative medicine community, this remedy is used to reduce cholesterol levels via ingestion.

Doctors have warned that it could have harmful side effects, as it could reduce the effectiveness of birth control drugs. If swallowed or inhaled, activated charcoal could also damage the lungs.

 

ACONITE

There are a lot of people out who use raw aconite for different health – related purposes, but it can be fatal if consumed, doctors warn. Other side effects of the Chinese herb include; nausea, chest pain, heart palpitations, limb weakness or paralysis.

Sometime Aconite is boiled, and used in treating pain, but even that can be dangerous.

 

HYDROGEN PEROXIDE

In the alternative medicine community, people inhale high levels of this chemical in a bid to ‘increase the level of oxygen in their system’. However, there’s not been any medical proof to back this up, so doctors continue to warn that people stay away from this drug. Not too long ago, about 5 people were killed trying to do the same thing.

 

IV INFUSION OF TURMERIC

According to a report from a News affiliate, a woman – Jade Erick from Encinitas, California died after an IV infusion of turmeric, which resulted in an adverse reaction to the spice. Her official cause of death was “anoxic encephalopathy,” after her heart stopped and her brain was deprived of oxygen.

Erick had suffered from bouts of eczema, which she hoped the turmeric might cure. But an IV’s dose of turmeric is far too much, says Malcolm Taw, MD, director of the UCLA Center for East-West Medicine – Westlake Village. “I recommend turmeric orally, as it’s a great anti-inflammatory,” he says. “However, some substances can be both poison and remedy.”

Dr. Taw had never heard of anyone introducing turmeric to the system via IV infusion—and you should never use an IV of any substance without consulting a doctor first, he says.

Also be wary of these other “natural” or alternative treatments, all of which can do serious damage to your health.

Be the first to comment on "4 NATURAL/ALTERNATIVE MEDICINES THAT ARE DANGEROUS FOR YOUR HEALTH"

Why don't you drop a comment and tell us what you think

This site uses Akismet to reduce spam. Learn how your comment data is processed.